# SDR COEA2020082506803

- Difficulty date: July 14, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 37,422 hours, 41,554 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: S57112036200
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 216494 NR 400013 HEAVY CHECK COE, MAJOR REPAIR.  RIB 10R LOWER SPAR FLANGE OUTBOARD FASTENER HOLE HAS FLAW INDICATION.  CORRECTIVE ACTION: REPAIRED PER SRAS ES_0122248_01.16593 ISSUE A, DATED 8/21/2020.
